MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; VASCULAR POLYESTER GRAFT
Model Number M00202175208P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not accessible for testing.A review of the complaint device history records is ongoing; results are pending.Two unopened devices from same lot will be returned from the customer.They will undergo water permeability testing.The review of post-marketing historical data indicated that no other complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Following a return of unopened original packaging grafts for credit, it was reported that surgeons do not want to use this graft type anymore since the involved graft leaked/oozed blood when implanted.There was no injury to the patient but event details are unavailable (date, description, incident handling).
 
Additional Manufacturer Narrative
(3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.Moreover, the review of the water permeability testing records of a product of the same lot and coated on the same day as the complaint device indicated values well within product specifications (< 5 ml/cm²/min).(4101/4103/213) seven unopened original packaging grafts were returned by the customer to intervascular and were visually inspected by our quality assurance (qa) manager.No anomaly was found, all seven products comply with their specifications.Among the seven products returned, two belong to the same lot and were coated on the same day and under the same conditions as the involved device.They underwent water permeability testing.The test results indicated values well within product specifications (< 5 ml/cm²/min).(67) no conclusion can be drawn since the product is not available for evaluation.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.

Brand Name
HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8382786
Report Number1640201-2019-00016
Device Sequence Number1976012
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public00384401018148
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2023
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number18F06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1